| Catalog Number |
HUD00540 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Hypoxia (1918)
| Date of Event |
05/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 the "humidification bottle was not adequately punctured and patient with tracheostomy did not receive humidification" causing the patient "to have thick secretions and frequent sustained desaturations".The customer reported that the patient required "additional neb treatments, briefly required increased oxygen requirements, and additional cpt (cupping and cough assist)" due to the reported issue.No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer, on (b)(6) 2024 the "humidification bottle was not adequately punctured and patient with tracheostomy did not receive humidification" causing the patient "to have thick secretions and frequent sustained desaturations".